# SDR SWAA2018041721246

- Difficulty date: April 8, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 301-325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND STRUCTURE CREASE BEAM ATTACH ANGLE CORRODED BETWEEN BS 301 TO 325, RBL 59.   R & R THE ATTACH ANGLE IAW SRM AND DWG.
